Share:


A new approximation algorithm for fixed points of nonexpansive mappings

    Yong Fu Su Affiliation
    ; Ravi P. Agarwal Affiliation

Abstract

The aim of this paper is to establish a new approximation algorithm for fixed points of nonexpansive mappings in general Banach spaces and to illustrate some numerical results. The approximation algorithm we shall discuss is xt,n = (tT) n x0, where x0 ∈ D(T) is arbitrary, n is a natural number, and t ∈ (0,1). We shall also provide some numerical error estimates.


First published online: 09 Jun 2011

Keyword : nonexpansive mapping, fixed point, approximation algorithm, numerical error estimation, convergence

How to Cite
Su, Y., & Agarwal, R. (2010). A new approximation algorithm for fixed points of nonexpansive mappings. Mathematical Modelling and Analysis, 15(2), 257-264. https://doi.org/10.3846/1392-6292.2010.15.257-264
Published in Issue
Apr 20, 2010
Abstract Views
51
PDF Downloads
33